Loading [MathJax]/jax/output/SVG/config.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2009, Volume 21, Number 8, Pages 100–107 (Mi mm2870)  

This article is cited in 1 scientific paper (total in 1 paper)

Directional percolation of dimer on simple cubic lattice

V. A. Cherkasova, Yu. Yu. Tarasevich

Astrakhan State University
Full-text PDF (249 kB) Citations (1)
References:
Abstract: We consider the model dimer (extended objects of the size 2) of site directional percolation on simple cubic lattice. The percolation threshold is estimated as $p_c=0.27961\pm0.00004$ for unidirectional percolation problem, and $p_c=0.26192\pm0.00004$ for bidirectional percolation problem. The jamming threshold is estimated as $p_\mathrm{jam}=0.827\pm0.002$ for unidirectional percolation problem, and $p_\mathrm{jam}=0.839\pm0.001$ for bidirectional percolation problem.
Received: 09.06.2008
Bibliographic databases:
Language: Russian
Citation: V. A. Cherkasova, Yu. Yu. Tarasevich, “Directional percolation of dimer on simple cubic lattice”, Mat. Model., 21:8 (2009), 100–107
Citation in format AMSBIB
\Bibitem{CheTar09}
\by V.~A.~Cherkasova, Yu.~Yu.~Tarasevich
\paper Directional percolation of dimer on simple cubic lattice
\jour Mat. Model.
\yr 2009
\vol 21
\issue 8
\pages 100--107
\mathnet{http://mi.mathnet.ru/mm2870}
\zmath{https://zbmath.org/?q=an:05702488}
Linking options:
  • https://www.mathnet.ru/eng/mm2870
  • https://www.mathnet.ru/eng/mm/v21/i8/p100
  • This publication is cited in the following 1 articles:
    1. M. G. Usatova, R. A. Kozlitin, V. N. Udodov, “Smeshannaya zadacha v odnomernoi teorii perkolyatsii dlya konechnykh sistem”, Matem. modelirovanie, 27:12 (2015), 88–95  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:1040
    Full-text PDF :422
    References:84
    First page:33
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025